zbMATH — the first resource for mathematics

Lie symmetry analysis, Bäcklund transformations, and exact solutions of a (2 + 1)-dimensional Boiti-Leon-Pempinelli system. (English) Zbl 1385.37079
The Lie point symmetries of the (2+1)-dimensional Boiti-Leon-Pempinelli system are determined. There is an infinite family of symmetry generators which reduces to seven elements by appropriate choices of the arbitrary functions appearing in the generators. The Lie algebra is then seven-dimensional and an optimal system of one-dimensional subalgebras is constructed. Symmetry reductions and group invariant solutions are given. The truncated Painlevé analysis is used to find the Bäcklund transformation and the lump-type solutions are derived. The fusion-type \(N\)-solitary wave solutions are also obtained. Moreover, it is shown that this system is integrable in terms of a consistent Riccati expansion.

37K05 Hamiltonian structures, symmetries, variational principles, conservation laws (MSC2010)
37K10 Completely integrable infinite-dimensional Hamiltonian and Lagrangian systems, integration methods, integrability tests, integrable hierarchies (KdV, KP, Toda, etc.)
37K35 Lie-Bäcklund and other transformations for infinite-dimensional Hamiltonian and Lagrangian systems
35Q53 KdV equations (Korteweg-de Vries equations)
35B06 Symmetries, invariants, etc. in context of PDEs
76M60 Symmetry analysis, Lie group and Lie algebra methods applied to problems in fluid mechanics
Full Text: DOI
[1] Olver, P. J., Application of Lie Group to Differential Equations, (1993), Springer
[2] Bluman, G. W.; Anco, S. C., Symmetry and Integration Methods for Differential Equations, (2002), Springer · Zbl 1013.34004
[3] Bluman, G. W.; Cheviakov, A. F.; Anco, S. C., Applications of Symmetry Methods to Partial Differential Equations, (2010), Springer · Zbl 1223.35001
[4] Bluman, G. W.; Cheviakov, A. F., Framework for potential systems and nonlocal symmetries: Algorithmic approach, J. Math. Phys., 46, 12, 123506, (2005) · Zbl 1111.35002
[5] Bluman, G. W.; Cheviakov, A. F.; Ivanova, N. M., Framework for nonlocally related partial differential equation systems and nonlocal symmetries: Extension, simplification, and examples, J. Math. Phys., 47, 11, 113505, (2006) · Zbl 1112.35010
[6] Ibragimov, N. H., A new conservation theorem, J. Math. Anal. Appl., 333, 1, 311-328, (2007) · Zbl 1160.35008
[7] Ibragimov, N. H., “Nonlinear self-adjointness in constructing conservation laws,” e-print (2011). · Zbl 1270.35031
[8] Ma, W. X., Conservation laws of discrete evolution equations by symmetries and adjoint symmetries, Symmetry, 7, 2, 714-725, (2015) · Zbl 1381.37080
[9] Ovsyannikov, L. V., Group Properties of Differential Equations, (1962), Siberian Branch, USSR Academy of Sciences: Siberian Branch, USSR Academy of Sciences, Novosibirsk
[10] Hu, X. R.; Li, Y. Q.; Chen, Y., A direct algorithm of one-dimensional optimal system for the group invariant solutions, J. Math. Phys., 56, 5, 053504, (2015) · Zbl 1316.35011
[11] Ibragimov, N. H., Optimal system of invariant solutions for the Burgers equation
[12] Grigoriev, Y. N.; Ibragimov, N. H.; Kovalev, V. F.; Meleshko, S. V., Symmetries of Integro-Differential Equations: With Applications in Mechanics and Plasma Physics, (2010), Springer · Zbl 1203.45006
[13] Abdulwahhab, M. A., Optimal system and exact solutions for the generalized system of 2-dimensional Burgers equations with infinite Reynolds number, Commun. Nonlinear Sci. Numer. Simul., 20, 1, 98-112, (2015) · Zbl 1310.76014
[14] Abdulwahhab, M. A., Exact solutions and conservation laws of the system of two-dimensional viscous Burgers equations, Commun. Nonlinear Sci. Numer. Simul., 39, 283-299, (2016)
[15] Zhao, Z. L.; Han, B., Lie symmetry analysis of the Heisenberg equation, Commun. Nonlinear Sci. Numer. Simul., 45, 220-234, (2017)
[16] Zhao, Z. L.; Han, B., On symmetry analysis and conservation laws of the AKNS system, Z. Naturforsch. A, 71, 741-750, (2016)
[17] Zhao, Z. L.; Han, B., On optimal system, exact solutions and conservation laws of the Broer-Kaup system, Eur. Phys. J. Plus, 130, 11, 1-15, (2015)
[18] Kudryashov, N. A., Painlevé analysis and exact solutions of the fourth-order equation for description of nonlinear waves, Commun. Nonlinear Sci. Numer. Simul., 28, 1-3, 1-9, (2015)
[19] Kudryashov, N. A.; Ivanova, Y. S., Painlevé analysis and exact solutions for the modified Korteweg-de Vries equation with polynomial source, Appl. Math. Comput., 273, 377-382, (2016) · Zbl 1410.35172
[20] Lou, S. Y., “Residual symmetries and Bäcklund transformations,” e-print (2013).
[21] Lou, S. Y., Consistent Riccati expansion for integrable systems, Stud. Appl. Math., 134, 3, 372-402, (2015) · Zbl 1314.35145
[22] Boiti, M.; Leon, J. J.-P.; Pempinelli, F., Integrable two-dimensional generalisation of the sine- and sinh-Gordon equations, Inverse Probl., 3, 1, 37, (1987) · Zbl 0625.35073
[23] Dai, C. Q.; Wang, Y. Y., Periodic structures based on variable separation solution of the (2+1)-dimensional Boiti-Leon-Pempinelli equation, Chaos, Solitons Fractals, 39, 1, 350-355, (2009) · Zbl 1197.35220
[24] Wazwaz, A. M.; Mehanna, M. S., A variety of exact travelling wave solutions for the (2+1)-dimensional Boiti-Leon-Pempinelli equation, Appl. Math. Comput., 217, 4, 1484-1490, (2010) · Zbl 1203.35247
[25] Dai, C. Q.; Wang, Y. Y., Localized coherent structures based on variable separation solution of the (2+1)-dimensional Boiti-Leon-Pempinelli equation, Nonlinear Dyn., 70, 1, 189-196, (2012)
[26] Ma, W. X., Diversity of exact solutions to a restricted Boiti-Leon-Pempinelli dispersive long-wave system, Phys. Lett. A, 319, 3-4, 325-333, (2003) · Zbl 1030.35021
[27] Fei, J. X.; Ma, Z. Y.; Chen, Y. M., Symmetry reduction and explicit solutions of the (2+1)-dimensional Boiti-Leon-Pempinelli system, Appl. Math. Comput., 268, 432-438, (2015) · Zbl 1410.35168
[28] Wang, Y. H.; Wang, H., Symmetry analysis and CTE solvability for the (2+1)-dimensional Boiti-Leon-Pempinelli equation, Phys. Scr., 89, 12, 125203, (2014)
[29] Kumar, M.; Kumar, R.; Kumar, A., Some more similarity solutions of the (2+1)-dimensional BLP system, Comput. Math. Appl., 70, 3, 212-221, (2015)
[30] Hu, Y. H.; Ma, Z. Y., Folded solitary waves of the Boiti-Leon-Pempinelli system, Nonlinear Dyn., 85, 2, 941-947, (2016)
[31] Ma, W. X., Lump solutions to the Kadomtsev-Petviashvili equation, Phys. Lett. A, 379, 36, 1975-1978, (2015) · Zbl 1364.35337
[32] Ma, W. X.; Qin, Z. Y.; Lü, X., Lump solutions to dimensionally reduced p-gKP and p-gBKP equations, Nonlinear Dyn., 84, 2, 923-931, (2016) · Zbl 1354.35127
[33] Ma, W. X.; Zhou, Y.; Dougherty, R., Lump-type solutions to nonlinear differential equations derived from generalized bilinear equations, Int. J. Mod. Phys. B, 30, 1640018, (2016) · Zbl 1375.37162
[34] Wang, S.; Tang, X. Y.; Lou, S. Y., Soliton fission and fusion: Burgers equation and Sharma-Tasso-Olver equation, Chaos, Solitons Fractals, 21, 1, 231-239, (2004) · Zbl 1046.35093
[35] Chen, Y.; Fan, E. G.; Yuen, M. W., The Hopf-Cole transformation, topological solitons and multiple fusion solutions for the n-dimensional Burgers system, Phys. Lett. A, 380, 1-2, 9-14, (2016) · Zbl 1377.35055
[36] Wang, Y. F.; Tian, B.; Jiang, Y., Soliton fusion and fission in a generalized variable-coefficient fifth-order Korteweg-de Vries equation in fluids, Appl. Math. Comput., 292, 448-456, (2017) · Zbl 1410.76058
[37] Ma, W. X.; Fuchssteiner, B., Explicit and exact solutions to a Kolmogorov-Petrovskii-Piskunov equation, Int. J. Non-Linear Mech., 31, 3, 329-338, (1996) · Zbl 0863.35106
[38] Ma, W. X., A refined invariant subspace method and applications to evolution equations, Sci. China Math., 55, 9, 1769-1778, (2012) · Zbl 1263.37071
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.